Imperial College London

Professor Paolo Cascini

Faculty of Natural SciencesDepartment of Mathematics

Professor of Mathematics



+44 (0)20 7594 8861p.cascini




676Huxley BuildingSouth Kensington Campus





Paolo Cascini's personal web page can be found at



Cascini P, Floris E, 2018, On invariance of plurigenera for foliations on surfaces, Journal Fur Die Reine Und Angewandte Mathematik, Vol:744, ISSN:0075-4102, Pages:201-236

Cascini P, Tanaka H, 2018, Smooth rational surfaces violating Kawamata-Viehweg vanishing, European Journal of Mathematics, Vol:4, ISSN:2199-675X, Pages:162-176

Cascini P, Tanaka H, Witaszek J, 2017, On log del Pezzo surfaces in large characteristic, Compositio Mathematica, Vol:153, ISSN:0010-437X, Pages:820-850

Cascini P, Tanaka H, Witaszek J, 2017, Klt del Pezzo surfaces which are not Globally F-split, International Mathematics Research Notices, ISSN:1073-7928, Pages:rnw300-rnw300

Cascini P, Gongyo Y, Schwede K, 2016, UNIFORM BOUNDS FOR STRONGLY F-REGULAR SURFACES, Transactions of the American Mathematical Society, Vol:368, ISSN:0002-9947, Pages:5547-5563

More Publications